Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: L. Nachbin
Title: Espaços vetoriais topologicos
Additional book information (Notas de Matematica, no. 4.) Rio de Janeiro, Boffoni, 1948. 2+100 pp. 70 Cruzeiros.

Review Information

Reviewer: J. Dieudonné
Journal: Bull. Amer. Math. Soc. 58 (1952), 268-270
PII: S 0002-9904(1952)09604-X

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia